Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

View-obstruction problems and Kronecker's theorem


Author: Yong Gao Chen
Journal: Proc. Amer. Math. Soc. 123 (1995), 3279-3284
MSC: Primary 11J06
DOI: https://doi.org/10.1090/S0002-9939-1995-1277102-1
MathSciNet review: 1277102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show how the quantitative forms of Kronecker's theorem in Diophantine approximations can be applied to investigate view-obstruction problems. In particular we answer a question in [Yong-Gao Chen, On a conjecture in Diophantine approximation, III, J. Number Theory 39 (1991), 91-103].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11J06

Retrieve articles in all journals with MSC: 11J06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1277102-1
Article copyright: © Copyright 1995 American Mathematical Society